MAUDE Adverse Event Report: SYNTHES GMBH TIBIAL NAIL ADVANCED Ø10 L 345; NAIL, FIXATION, BONE

SYNTHES GMBH TIBIAL NAIL ADVANCED Ø10 L 345; NAIL, FIXATION, BONE
Catalog Number 04.043.235S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 08/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6).Study no: (b)(4).Clinical adverse event received for deep vein thrombosis resulting in pulmonary embolism device related: no information provided.Procedure related: no information provided.Date of event: 08-aug-2023.Date of implant: (b)(6) 2023.Date of revision: no information provided.Device location: left.Treatment/impact: required in-patient hospitalization or prolongation of existing hospitalization, oral/topical medication (eliquis).Treatment/impact: outcome: recovered/resolved.Depuy synthes products used: catalog number: 04.043.235s.Lot number: 3743p43.Component type: tibial nail.Description: tibial nail-advanced / 10mm 345mm / sterile.Catalog number: no information provided.Lot number: no information provided.Component type: locking screws.Description: no information provided.Catalog number: no information provided.Lot number: no information provided.Component type: low profile locking screws.Description: no information provided.Catalog number: no information provided.Lot number: no information provided.Component type: low profile locking screws.Description: no information provided.Catalog number: no information provided.Lot number: no information provided.Component type: low profile locking screws.Description: no information provided.Catalog number: no information provided.Lot number: no information provided.Component type: low profile locking screws.Description: no information provided.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: corrected: h4.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history review (dhr): a manufacturing record evaluation was performed for the finished device.Product code: 04.043.235s-us.Lot number: 3743p43.It was electronically reviewed and no nonconformances/manufacturing irregularities were identified during the manufacturing process.The product was released on: 19 jan 2023.Manufacturing site: jabil bettlach.Expiry date: 31 dec 2032.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TIBIAL NAIL ADVANCED Ø10 L 345
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
WERK BETTLACH (CH)
muracherstrasse 3
bettlach 2544
SZ   2544
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key23770920
Report Number8030965-2025-12339
Device Sequence Number18799407
Product Code JDS
UDI-Device Identifier10886982297785
UDI-Public(01)10886982297785(17)321231(10)3743P43
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201336
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.043.235S
Device Lot Number3743P43
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer12/30/2025
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexFemale
Patient Weight89 KG
Patient RaceWhite